# SDR U30A200400011

- Difficulty date: August 20, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 8,839 hours, 2,853 cycles
- System (JASC): 2565 · Escape Slide
- Part: Detector
- Part number: DHE1141
- Condition: Intermittent
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLT 105 PHL-FLL, THE 2L PAX/CREW DOOR "ARMED" INDICATION WAS INTERMITTENT.  MAINTENANCE INSPECTED AND CONFIRMED INTERMITTENT CONDITION.  MAINTENANCE DEFERRED PER MEL 25-60-04-1 AND RETURNED THE AIRCRAFT TO SERVICE.  ON 8/21/04, MAINTENANCE REPLACED THE 2L POX/CREW DOOR PROXIMITY DETECTOR 7WN1 PER AMM 52-73-11 PG 401 AND OPS CK'D OK.  AIRCRAFT RETURNED TO SERVICE.
